Tohoku Mathematical Journal

Root strings with two consecutive real roots

Yuly Billig and Arturo Pianzola

Full-text: Open access

Article information

Source
Tohoku Math. J. (2), Volume 47, Number 3 (1995), 391-403.

Dates
First available in Project Euclid: 3 May 2007

Permanent link to this document
https://projecteuclid.org/euclid.tmj/1178225523

Digital Object Identifier
doi:10.2748/tmj/1178225523

Mathematical Reviews number (MathSciNet)
MR1344909

Zentralblatt MATH identifier
0843.17023

Subjects
Primary: 17B67: Kac-Moody (super)algebras; extended affine Lie algebras; toroidal Lie algebras
Secondary: 17B20: Simple, semisimple, reductive (super)algebras

Citation

Billig, Yuly; Pianzola, Arturo. Root strings with two consecutive real roots. Tohoku Math. J. (2) 47 (1995), no. 3, 391--403. doi:10.2748/tmj/1178225523. https://projecteuclid.org/euclid.tmj/1178225523


Export citation

References

  • [1] V. G. KAC, Infinite-Dimensional Lie Algebras, Birkhauser, Boston, 1983.
  • [2] V. G. KAC AND D. H. PETERSON, Defining relations of infinite-dimensional groups, Proceedings of th E. Cartan conference, Lyon, 1984.
  • [3] J. MORITA, Root strings with three or four real roots in Kac-Moody root systems, Thoku Math. J. (4) 40 (1988), 645-650.
  • [4] J. MORITA, Certain rank twosubsystems of Kac-Moody root systems, Infinite-Dimensional Lie Algebra and Groups, Proceedings of the conference held at CIRM, Luminy, Marseille, 1988.
  • [5] J. MORITA, Kac-Moody groups over fields with trivial K2, Comm. Algebra (5) 19(1991), 1541-1544
  • [6] J. HURRELBRINK, J. MORITA AND U. REHMANN, On the homological 0 of Kac-Moody groups ove fields, Cont. Math. 126 (1992), 71-77.
  • [7] J. MORITA, Converings, Schur multipliers and K2 of Kac-Moody groups (to appear)
  • [8] R. V. MOODY AND A. PIANZOLA, Oninfinite root systems, Trans. Amer. Math. Soc. 315 (1989), 661-696
  • [9] R. V. MOODY AND A. PIANZOLA, Lie Algebras with Triangular Decomposition, John Wiley and Sons, 1995.